Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Child having mild fever and cough. Cough increases after giving medicine. Suggest effective medicine

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1992
Answered : 332 Questions
My kid is having mild fever and cough.

She was having a mild fever two days before and fever went away without any medication. Now after 2 days she is having cough and mild fever again. She coughed and vomitted twice today. Mucus was seen on it.

I am giving her Azithral , acetamenophen and zedex-p syrup. Will zedex-p increase cough or decrease it? Seems cough has increased after first dose of 2.5 ml.
regards, XXXXXXX
Posted Tue, 9 Oct 2012 in Child Health
Answered by Dr. Ravinder Sharma 30 minutes later

Hello, I am Dr Ravinder Sharma. Based on information provided, it appears that it is upper respiratory tract infection. I would suggest you to consult Pediatrician as she may require an examination to look for a cause in chest before starting treatment. She may also require an x XXXXXXX chest and a blood test, which will tell us about infection or allergy as a cause of her complaints.

To me the treatment appears OK but the right way of doing it to consult a Pediatrician and get the tests done (if required).

I hope this answers your concerns. Feel free to contact me if you need more information on this.

With regards
Ravinder Sharma
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor